Period Polynomials for Generalized cyclotomic periods.
Manuscripta mathematica, Tome 40 (1982), pp. 217-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1982__40_154904,
author = {Ronald J. Evans},
title = {Period {Polynomials} for {Generalized} cyclotomic periods.},
journal = {Manuscripta mathematica},
pages = {217--244},
year = {1982},
volume = {40},
zbl = {0499.12001},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__40_154904/}
}
Ronald J. Evans. Period Polynomials for Generalized cyclotomic periods.. Manuscripta mathematica, Tome 40 (1982), pp. 217-244. http://geodesic.mathdoc.fr/item/MM2_1982__40_154904/